# SDR MWEA060179

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 8,863 hours, 4,933 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Dimmer
- Part number: 2632
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VISIBLE SMOKE AND ACRID SMELL POURED FROM THE HOUSING AROUND THE MASK.  FOUND INSTRUMENT AND PEDESTAL LIGHT DIMMER BOX SHOWING SIGNS OF INTERNAL COMPONENT BURN AND ACRID SMELL.  REMOVED AND REPLACED DIMMER BOX.
